# SDR YENA20150529136

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 5,750 hours, 3,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2013040014
- Condition: Seized
- Location: Left
- Part time: 5,757 hours, 3,770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK FAIL AND SMOKE IN COCKPIT.  R & R LT ACM IAW AMM 21-51-05.  OPS CHECK GOOD, NO LEAKS FOUND.
